# SDR AALA202305122732

- Difficulty date: May 9, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N334SM
- Make and model: Boeing 737823
- Aircraft serial: 44478
- Aircraft time: 67,234 hours, 2,565 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: E213300011
- Part serial: 1929
- Condition: Faulty
- Location: Zone 400
- Stage of operation: CL
- How discovered: V
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE #2 ROLLED BACK TO APPROXIMATELY 50 % N1 FOR 3-5 SECONDS, THEN RETURNED TO NORMAL ON CLIMBOUT. EMERGENCY DECLARED; FLIGHT RETURNED TO PHX LANDING SAFELY. MAINTENANCE REPLACED ENGINE #2 PRESSURE REGULATING AND SHUTOFF VALVE (PRSOV) PER AMM 36-11-04 (AALA202305102732), HIGH PRESSURE SHUTOFF VALVE (HPSOV) PER AMM 36-11-07 (AALA202305120711), PS3 LINE (AALA202305129630), AND PS3 LINE #2 FITTING (AALA202305121845). ACCOMPLISHED SATISFACTORY CHECKS.
